Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Corrigendum: ``Table errata: Table of integrals, series, and products by I. S. Gradšteĭn and I. M. Ryžik'' [Math. Comp. 36 (1981), no. 153, 317-318; MR 82a:65009]


Author: Henry E. Fettis
Journal: Math. Comp. 38 (1982), 337
MSC: Primary 65A05
Original Article: Math. Comp. 36 (1981), 317-318,.
MathSciNet review: 637313
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0637313-1
PII: S 0025-5718(1982)0637313-1
Article copyright: © Copyright 1982 American Mathematical Society